MathSciNet Relay Station
MathSciNet bibliographic data
MR1132413 (93i:46115) 46L55
Jang, Sun Young; Lee, Sa Ge Simplicity of crossed products of $C\sp *$-algebras. Proc. Amer. Math. Soc. 118 (1993), no. 3, 823–826.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement